# SDR DALA2024073007613

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32009
- Aircraft time: 18,335 hours, 7,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0469485) DENT 4FT FWD OF LAV SVC PANEL. REPAIR PER B737-900 SRM 53-00-01-2R-36.
